# SDR UALA2011031601273

- Difficulty date: March 16, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,488 hours, 10,927 cycles
- Engine: Pwa PW4056
- Engine time: 51,003 hours, 9,516 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 127
- Condition: Failed
- Location: Engine Oil Press
- Part time: 51,003 hours, 9,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL FILTER MSG.  REPLACE DIFFERENTIAL PRESSURE SWITCH PER AMM WITHIN 100 HOURS.   REPLACED NR 1 ENG OIL DIFFERENTIAL PRESURE SWITCH PER MM. IDLE RUN OPS & LEAK CHECKED GOOD. NO LEFT ENG OIL PRESS MSG.
